International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 11, Pages 753-756
Multimodal cycles with linear map having exactly one fixed point
Department of Mathematics and Computer Science, Fairﬁeld University, Fairﬁeld 06430, CT, USA
Received 5 October 1999
Copyright © 2001 Irene Mulvey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We describe a class of cycles that cannot be forced by a cycle
whose linear map has exactly one fixed point.